# SDR MASA200602711

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 4,895 hours, 3,740 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2631 DTW.  SPOILER/STABILIZER STATUS MESSAGE.  MX PERFORMED S-POST.  FAULT CLEARED AND SYSTEM CHECK GOOD.
